Computational method for estimating the domain of attraction of discrete-time uncertain rational systems

Authors: 
Polcz, Peter & Péni, Tamás & Szederkényi, Gábor
Title of journal: 
European Journal of Control, Volume 49
Number, date: 
September 2019
Year: 
2018 (published)
Relevant pages: 
Pages 68-83
Open access: 
Yes
Abstract: 
Using linear matrix inequality (LMI) conditions, we propose a computational method to generate Lyapunov functions and to estimate the domain of attraction (DOA) of uncertain nonlinear (rational) discrete-time systems. The presented method is a discrete-time extension of the approach first presented in [39], where the authors used Finsler’s lemma and affine annihilators to give sufficient LMI conditions for stability. The system representation required for DOA computation is generated systematically by using the linear fractional transformation (LFT). Then a model simplification step not affecting the computed Lyapunov function (LF) is executed on the obtained linear fractional representation (LFR). The LF is computed in a general quadratic form of a state and parameter dependent vector of rational functions, which are generated from the obtained LFR model. The proposed method is compared to the numeric n-dimensional order reduction technique proposed in [11]. Finally, additional tuning knobs are proposed to obtain more degrees of freedom in the LMI conditions. The method is illustrated on two benchmark examples.
SCI: 
No
Kiemelt: 
No
Pdf: 
No
Place of publication: 
https://bit.ly/3bqYuR5